# SDR DALA2024071207078

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 97,267 hours, 24,975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 6803 L1 GIRT BAR ENGAGED LIGHT WILL NOT ILLUMINATE WHEN GIRT BAR ENGAGED. CORRECTIVE ACTION: INSPECTED GIRT BAR FITTINGS, FOUND AND REMOVED DEBRIS, ENGAGED SLIDE ARMING LEVER SEVERAL TIMES, OPS CHECK GOOD. (5632292)
